A Theorem of Local-Torelli Type.

D. Lieberman; R. Wilsker; G. Peters

Mathematische Annalen (1977)

  • Volume: 231, page 39-46
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lieberman, D., Wilsker, R., and Peters, G.. "A Theorem of Local-Torelli Type.." Mathematische Annalen 231 (1977): 39-46. <http://eudml.org/doc/163050>.

author = {Lieberman, D., Wilsker, R., Peters, G.},
journal = {Mathematische Annalen},
pages = {39-46},
title = {A Theorem of Local-Torelli Type.},
url = {http://eudml.org/doc/163050},
volume = {231},
year = {1977},

AU - Lieberman, D.
AU - Wilsker, R.
AU - Peters, G.
TI - A Theorem of Local-Torelli Type.
JO - Mathematische Annalen
PY - 1977
VL - 231
SP - 39
EP - 46
UR - http://eudml.org/doc/163050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.